Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Excessive Bleeding while on Birth Control
    avatar
    An_250069 posted:
    Hi there,
    For over a decade now, I had been using Yaz (continuously for 6 years) then Beyaz (continuously for 4 years) on and off. I went through almost a year of using nothing after using Beyaz continuously for about 4 years until October 2012 when I started Yaz. A family relative is able to get me samples of Beyaz but I still had 3 months of Yaz left. So, my new OBGYN told me with was okay to take the Yaz but to start it on the day I started my period which was on a Wednesday. I was bleeding for 2 weeks for those 3 months on Yaz. After my I finished my last 3 months of Yaz, I went back to Beyaz, but started it on Sunday thinking that would help. But it made it worse. I am 5 days into my third week and I have had my period for a month now. I would perfer to stay on Beyaz, as I can get it for free but now I dont know what to do. Beyaz used to work fine for me before this new OBGYN told me to start the pill on the first day of my period... I have never started it on that day and it has really screwed me up! Or could it be that it is no longer strong enough for me? I was going to give it another 2 months to see if it regulates but I am starting to think this is excessive. My period has been a thicker dischargy vs watery/runny.
    Reply
     
    avatar
    tlkittycat1968 responded:
    Bleeding for a month is not normal whether you are on birth control or not and needs to be checked out by your doctor


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.